Posted by: pam | 2011-10-08


My doc advised that I use the morning after pill coz I missed one of my pills. I took it in the morning and my normal pill in the evening? How long until the effects of the morning after leave my system?
Will I get my withdrawal bleed at the usual time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The morning after pill can cause an hormonal imbalance, especially when taking with an oral contraceptive. Refer to the information leaflet of your oral contraceptive. When you skip one pill, you can just take the missed one with the next one, together.

I am therefore, uable to advise when you will have your next period. Continue as usual with your oral contraceptive and I am sure that your period will start when taking the inactive tablets.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.